Approximation of the periodical functions of high smoothness by the rightangled Fourier sums

  • O.O. Novikov Slavyansk State Pedagogical University, 19 Batiuka str., 84116, Slavyansk, Ukraine
  • O.G. Rovenska Slavyansk State Pedagogical University, 19 Batiuka str., 84116, Slavyansk, Ukraine
Keywords: Kolmogorov-Hikol'skii problem, $(\psi, \beta)$-derivative, right-angled Fourier sums
Published online: 2013-06-20

Abstract


We obtain asymptotic equalities for upper bounds of the deviations of the right-angled Fourier sums taken over classes of periodical functions of two variables of high smoothness. These equalities in corresponding cases guarantee the solvability of the Kolmogorov–Nikol’skii problem for the right-angled Fourier sums on the specified classes of functions.

Article metrics
PDF downloads: 34
Abstract views: 116
How to Cite
(1)
Novikov O., Rovenska O. Approximation of the Periodical Functions of High Smoothness by the Rightangled Fourier Sums. Carpathian Math. Publ. 2013, 5 (1), 102-109.